# SDR TI12002F00001

- Difficulty date: May 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N117TX
- Make and model: Bolkms BK117B1
- Aircraft serial: 7177
- Engine: Lyc LTS101600A
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 85106RT1419P
- Condition: Corroded
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ILLUMINATION OF MASTER CAUTION LIGHT ALONG WITH HYD 2 WARNING LIGHT.  NO FEEDBACK OR FLIGHT CONTROL ABNORMALITIES WEAR NOTED.  HYDRAULIC PRESSURE WAS NORMAL AND STEADY.  MASTER CAUTION WAS RESET AND HYD 2 LIGHT ILLUMINATED AGAIN, WITH PRESSURE FLUCTUATION.  PROBLEM CORRECTED ITSELF WITHIN A FEW SECONDS.  ABOUT 10 MINUTES LATER MASTER CAUTION HYD 2 LIGHTS ILLUMINATED AGAIN, ACCOMPANIED WITH BOTH HYDRAULIC SYSTEM PRESSURE DOWN TO 50 BARS.  NO FEED BACK IN FLIGHT CONTROLS WERE NOTED.  A PRECAUTIONARY LANDING WAS MADE.  HYD SYSTEM WAS INSPECTED AND CORROSION WAS FOUND ALONG WITH MOISTURE, ON BOTH HYD SYSTEM.  PRESSURE TRANSDUCER CONNECTOR PLUGS.  THEY WERE CLEANED AND NO FURTHER DISCREPANCIES WERE NOTE
